Alert archive / Colorado / High Wind Watches in 2011
High Wind Watch 6, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind watch at Nov 10, 2011, 3:23 PM MST for 9 counties in Colorado. It took effect at Nov 12, 2011, 12:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 10, 2011, 3:23 PM MST (22:23 UTC)
- In effect from
- Nov 12, 2011, 12:00 AM MST
- Expired
- Nov 11, 2011, 3:04 AM MST
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 62 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4364 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
245 WWUS75 KBOU 102223 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 323 PM MST THU NOV 10 2011 ...POTENTIAL HIGH WIND EVENT FOR THE FRONT RANGE FOOTHILLS FOR LATE FRIDAY NIGHT AND SATURDAY... .A STORM SYSTEM OVER ALASKA WILL MOVE ACROSS COLORADO ON SATURDAY WHICH WILL INCREASE THE WESTERLY WINDS AHEAD OF THE STORM ON FRIDAY NIGHT. THE STRONGEST WINDS WILL BE CENTERED ON SATURDAY MORNING WITH POSSIBLE WIND GUSTS IN EXCESS OF 70 MPH POSSIBLE. THE WINDS WILL DECREASE SOME BY LATE SATURDAY AFTERNOON. COZ035-036-038-039-110630- /O.NEW.KBOU.HW.A.0006.111112T0700Z-111113T0100Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT 323 PM MST THU NOV 10 2011 ...HIGH WIND WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * TIMING...WESTERLY WINDS WILL INCREASE ACROSS THE FRONT RANGE FOOTHILLS AFTER MIDNIGHT FRIDAY AND CONTINUE THROUGH SATURDAY MORNING. SOME DECREASE IN WINDS ARE EXPECTED BY SATURDAY AFTERNOON. * WINDS...WEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS IN EXCESS OF 75 MPH POSSIBLE LATE FRIDAY NIGHT AND SATURDAY. THE STRONGEST WINDS ARE EXPECTED ACROSS WESTERN BOULDER AND WESTERN LARIMER COUNTIES. * IMPACTS...TRAVEL ACROSS NORTH TO SOUTH HIGHWAYS AND ROADS WILL BE VERY DIFFICULT DUE TO STRONG AND GUSTY CROSS WINDS...ESPECIALLY ALONG THE PEAK TO PEAK HIGHWAY AND HIGHWAY 93 FROM GOLDEN TO BOUDLER. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. && $$ SWE
2 follow-up statements
930 WWUS75 KBOU 110331 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 831 PM MST THU NOV 10 2011 ...POTENTIAL HIGH WIND EVENT FOR THE FRONT RANGE FOOTHILLS FOR LATE FRIDAY NIGHT AND SATURDAY... .A STORM SYSTEM OVER ALASKA WILL MOVE ACROSS COLORADO ON SATURDAY WHICH WILL INCREASE THE WESTERLY WINDS AHEAD OF THE STORM ON FRIDAY NIGHT. THE STRONGEST WINDS WILL BE CENTERED ON SATURDAY MORNING WITH POSSIBLE WIND GUSTS IN EXCESS OF 70 MPH POSSIBLE. THE WINDS WILL DECREASE SOME BY LATE SATURDAY AFTERNOON. COZ035-036-038-039-111145- /O.CON.KBOU.HW.A.0006.111112T0700Z-111113T0100Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT 831 PM MST THU NOV 10 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * TIMING...WESTERLY WINDS WILL INCREASE ACROSS THE FRONT RANGE FOOTHILLS AFTER MIDNIGHT FRIDAY AND CONTINUE THROUGH SATURDAY MORNING. SOME DECREASE IN WINDS ARE EXPECTED BY SATURDAY AFTERNOON. * WINDS...WEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS IN EXCESS OF 75 MPH POSSIBLE LATE FRIDAY NIGHT AND SATURDAY. THE STRONGEST WINDS ARE EXPECTED ACROSS WESTERN BOULDER AND WESTERN LARIMER COUNTIES. * IMPACTS...TRAVEL ACROSS NORTH TO SOUTH HIGHWAYS AND ROADS WILL BE VERY DIFFICULT DUE TO STRONG AND GUSTY CROSS WINDS... ESPECIALLY ALONG THE PEAK TO PEAK HIGHWAY AND HIGHWAY 93 FROM GOLDEN TO BOUDLER. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. && $$
689 WWUS75 KBOU 111004 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 304 AM MST FRI NOV 11 2011 ...HIGH WINDS TO IMPACT THE FRONT RANGE FOOTHILLS LATE TONIGHT AND SATURDAY... .A STORM SYSTEM OVER ALASKA WILL MOVE ACROSS COLORADO ON SATURDAY WHICH WILL INCREASE THE WESTERLY WINDS AHEAD OF THE STORM AFTER MIDNIGHT TONIGHT. PEOPLE PLANNING TRAVEL SHOULD BE PREPARED FOR STRONG CROSS WINDS CAUSING HAZARDOUS DRIVING CONDITIONS. DRIVERS OF LIGHT WEIGHT OR HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL OR USE ALTERNATE ROUTES. IF YOU ARE DRIVING ON THE ROADWAYS SLOW DOWN AND REMAIN ALERT FOR SUDDEN AND STRONG WIND GUSTS. COZ035-036-038-039-111815- /O.UPG.KBOU.HW.A.0006.111112T0700Z-111113T0100Z/ /O.NEW.KBOU.HW.W.0007.111112T0700Z-111113T0100Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT 304 AM MST FRI NOV 11 2011 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WESTERLY WINDS WILL INCREASE ACROSS THE FRONT RANGE FOOTHILLS AFTER MIDNIGHT TONIGHT AND CONTINUE THROUGH SATURDAY. * WINDS...WEST WINDS WILL INCREASE TO 30 TO 50 MPH WITH GUSTS IN EXCESS OF 75 MPH POSSIBLE LATE TONIGHT AND SATURDAY. THE STRONGEST WINDS ARE EXPECTED ACROSS WESTERN BOULDER AND WESTERN LARIMER COUNTIES WHERE A FEW GUSTS MAY REACH 100 MPH. * IMPACTS...TRAVEL ACROSS NORTH TO SOUTH HIGHWAYS AND ROADS WILL BE VERY DIFFICULT DUE TO STRONG AND GUSTY CROSS WINDS. AREAS SUSCEPTIBLE TO HIGH WINDS INCLUDE...HIGHWAY 93 BETWEEN GOLDEN AND BOULDER...HIGHWAY C-470 ALONG THE FOOTHILLS IN JEFFERSON COUNTY...U.S. HIGHWAY 36 BETWEEN BROOMFIELD AND ESTES PARK...U.S. HIGHWAY 287 FROM LAFAYETTE TO THE WYOMING BORDER...AS WELL AS THE CARTER LAKE AND HORSETOOTH RESERVOIR AREAS IN LARIMER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Nov 10, 2:40 PM MST, 43 minutes earlier.
Area forecast discussion, Nov 10, 2:40 PM MST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 240 PM MST THU NOV 10 2011 SHORT TERM...MODERATE NORTHWEST FLOW ALOFT ACROSS COLORADO WITH UPPER LEVEL RIDGE OVER GREAT BASIN. CURRENTLY SOME WIND GUSTS TO 40 MPH OVER THE HIGHER MOUNTAIN PASSES. MODELS SHOW RIDGE MOVING EAST ACROSS WESTERN COLORADO OVERNIGHT...WITH FLOW ALOFT BECOMING A BIT MORE WESTERLY. BOTH NAM AND RUC CROSS SECTIONS INDICATE A WEAK MOUNTAIN WAVE DEVELOPING OVERNIGHT...WITH CROSS MOUNTAIN FLOW INCREASING TO AROUND 35 KTS. MAY SEE SOME GUSTS REACHING 50 MPH OVER THE HIGHER RIDGES OVERNIGHT WITH GUSTS TO 40 MPH ALONG THE FOOTHILLS. WILL BOOST THE WIND GRIDS A BIT OVERNIGHT. AS FOR PLAINS...SHOULD SEE SOME ENHANCED DRAINAGE FLOW NEAR FOOTHILLS TONIGHT WITH LIGHT WINDS ELSEWHERE AS AIRMASS DECOUPLES. WRF SYNTHETIC SATELLITE IMAGERY SUGGESTS AN INCREASE IN WAVE CLOUD ALONG FOOTHILLS OVERNIGHT. MAY BE A BIT OVERDONE...BUT WILL ADD A BIT MORE CLOUD TO THE GRIDS. ON FRIDAY...MODERATE WESTERLY FLOW ALOFT TO PREVAIL ACROSS REGION AS RIDGE SHIFTS INTO EASTERN COLORADO. NAM CROSS SECTIONS SHOW CROSS MOUNTAIN FLOW INCREASES TO AROUND 40 KTS AT MOUNTAIN TOP BY THE AFTERNOON. WILL NEED TO INCREASE THE WINDS A BIT FOR THE MOUNTAINS AND FOOTHILLS. CROSS SECTIONS SHOW GRADUAL SOME INCREASE IN MID AND HIGH LEVEL MOISTURE THROUGH THE DAY. NO PRECIPITATION THROUGH FRIDAY. MODELS HINT AT A SURFACE DENVER CYCLONE DEVELOPING BY THE AFTERNOON...WITH WEAK EASTERLY WINDS ACROSS THE DENVER AREA. WILL ADJUST WINDS ACCORDINGLY. FORECAST SOUNDS AS WELL AS GUIDANCE INDICATING HIGHS IN THE MID 50S TO MID 60S ACROSS THE PLAINS. CURRENT TEMPERATURE GRIDS IN LINE WITH GUIDANCE AND LOOK REASONABLE. LITTLE CHANGES NEEDED AT THIS POINT. HUMIDITY WILL BE LOW ACROSS THE PLAINS FRIDAY AFTERNOON...BUT WINDS SHOULD PRECLUDE ANY RED FLAG HILITE. LONG TERM...MAIN CONCERN WILL BE THE HIGH WIND POTENTIAL OVER EAST SLOPES AND FRONT RANGE FOOTHILLS THIS WEEKEND ALONG WITH SNOW POTENTIAL FOR THE MOUNTAINS FOR BOTH SATURDAY AND SUNDAY. THE RIDGE ALOFT WILL FLATTEN ON FRIDAY AS THE FLOW ALOFT BACKS AROUND MORE WESTERLY. A VIGOROUS UPPER LEVEL TROF WHICH IS NOW OVER ALASKA WILL SWEEP ACROSS THE NORTHERN ROCKY MOUNTAIN STATES ON SATURDAY. WESTERLY WINDS WILL INCREASE SUBSTANTIALLY LATE FRIDAY NIGHT AND SATURDAY ACROSS COLORADO. THIS APPEARS LIKE A GOOD SETUP FOR A HIGH WIND EVENT OVER OUR EAST SLOPES AS CROSS BARRIER FLOW OFF THE LATEST NAM INCREASES TO 60 TO 80KT ON THE HIGHER EAST SLOPES. THE 12Z NAM EVEN SHOWED 100KT OF WEST FLOW AROUND 700MB. I DON'T BELIEVE I HAVE EVER SEEN A NUMBER THAT HIGH. GIVEN THE IMPACT OF THIS EVENT OVER ALASKA THIS MIGHT BE SOMETHING TO MONITOR CLOSELY. THE SHEAR AND STABILITY PROFILE ALSO LOOK GOOD FROM MOUNTAIN WAVE AMPLIFICATION. LOCAL SANGSTER WINDS ALSO SHOW AREA FLIRTING IN THE WATCH/WARNING WINDOW FOR LATE FRIDAY NIGHT AND SATURDAY. WILL GO WITH A HIGH WIND WATCH FOR THE FRONT RANGE FOOTHILLS AND ADJ PLAINS FOR LATE FRI NITE AND SATURDAY. THE WINDS SHOULD DECREASE LATE SATURDAY AS COLD FRONT SWEEPS ACROSS AS MTN TOP INVERSION LAYER GOES AWAY AND PRECIP INCREASES ALONG AND WEST OF THE DIVIDE. THERE MAY BE A SECONDARY WINDY PERIOD LATE SATURDAY NIGHT AND SUNDAY WITH STRONG MID LEVEL WARMING OCCURRING BEHIND THE TROF. TO KEEP THINGS SIMPLE WILL JUST WORRY ABOUT ONE EVENT AT A TIME. AS FOR THE SNOW POTENTIAL...MOISTURE WILL INCREASE OVER THE MOUNTAINS LATE FRIDAY NIGHT AND SATURDAY. THIS SHOULD MAKE FOR A GOOD OROGRAPHIC SNOW EVENT WITH 700MB WINDS IN THE 35-45KT RANGE. WINDS WILL INITIALLY FAVOR ZONES 31..33 AND THEN EFFECT ZONE 34 MORE AS WINDS SHIFT MORE WESTERLY BY SAT AFTERNOON. MOISTURE CONTINUES WELL INTO SUNDAY AFTERNOON. WILL THEN GO WITH A WINTER STORM WATCH FOR ALL OUR MOUNTAIN ZONES OF 31..33..34 FOR THE WEEKEND. THERE WILL BE BREAKS AT TIMES BUT WILL BE HARD TO PINPOINT EXACT TIMING. FOR MUCH OF NEXT WEEK COLORADO WILL BE UNDER A STRONG NORTHWEST FLOW PATTERN WITH WINDY PERIODS IN THE MOUNTAINS WITH A SLIGHT CHANCE OF SNOW SHOWERS EACH DAY. ACROSS LOWER ELEVATIONS...IT WILL BE GENERALLY DRY AND MILD WITH BREEZY CONDITIONS. AVIATION...LIGHT SOUTH TO SOUTHWEST WINDS ACROSS AREA AIRPORTS... WITH SOME GUSTS TO AROUND 15 KTS AT KAPA. SOUTHWEST WINDS TO CONTINUE OVERNIGHT. SHOULD SEE SOME ENHANCED DRAINAGE WINDS BY 04Z WITH SPEEDS AROUND 15 KTS. SOME INCREASE IN MAINLY HIGH LEVEL CLOUD OVERNIGHT WITH VFR CONDITIONS CONTINUING. WEAK DENVER CYCLONE TO DEVELOP BY 15Z...EXPECTED TO PERSIST THROUGH THE DAY. AS A RESULT...WINDS TO HAVE AN EASTERLY DIRECTION WITH SPEEDS LESS THAT 10 KTS. EXCEPTION WILL BE AT KBJC WITH A WESTERLY COMPONENT PREVAILING. VFR CONDITIONS TO PERSIST...WITH SOME MID AND HIGH LEVEL CLOUDS. && .BOU WATCHES/WARNINGS/ADVISORIES...HIGH WIND WATCH FOR FRONT RANGE FOOTHILLS AND ADJACENT WESTERN PLAINS FOR LATE FRI NIGHT SATURDAY...ZONES 35..36..38..39. .WINTER STORM WATCH...NORTHERN MOUNTAINS FOR SATURDAY THROUGH SUNDAY...ZONES 31..33..34. && SHORT TERM...D-L LONG TERM....SWE AVIATION...D-L
Hazardous weather outlook, Nov 10, 11:02 AM MST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1102 AM MST THU NOV 10 2011 COZ030>051-111300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1102 AM MST THU NOV 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL REMAIN ACROSS THE REGION WITH MODERATE WEST TO NORTHWEST FLOW ALOFT. WEST WINDS OF 15 TO 25 MPH WITH SOME GUSTS TO 35 MPH WILL CONTINUE ACROSS THE MOUNTAINS AND FOOTHILLS THROUGH TONIGHT...WITH SOME GUSTS TO 50 MPH POSSIBLE AFTER MIDNIGHT. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A PACIFIC STORM SYSTEM WILL BRING ANOTHER ROUND OF SNOW TO THE MOUNTAINS AND HIGH VALLEYS SATURDAY AND SUNDAY. FOR THE FRONT RANGE FOOTHILLS AND ADJACENT PLAINS...STRONG WINDS ARE POSSIBLE LATE FRIDAY NIGHT AND SATURDAY. A NORTHWEST FLOW OVER THE REGION MAY PRODUCE SNOW SHOWERS IN THE MOUNTAINS INTO EARLY NEXT WEEK. GUSTY WINDS WILL CONTINUE ALONG THE FOOTHILLS THROUGH WEDNESDAY WITH STRONG WINDS POSSIBLE AGAIN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. D-L/SWE
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 3:39 PM MST | Winter Storm Watch | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 19 hr |
Nearby
High Wind Watches in Colorado, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.